mynewfriend

278d

I was recently diagnosed with tardive dyskinesia, a side effect of taking certain anti-psychotics. Other drugs, like Cogentin, didn't help. I'm about to start Ingrezza. What's your experience with Ingrezza and with TD??

Nausea and Vomiting

Valbenazine

Bipolar Disorder

Subacute dyskinesia due to drugs

View all
Top reply
    • Lisaloulou

      229d

      @mynewfriend it was basically anytime during the day. Worse during car rides.

    • Lisaloulou

      239d

      I tried ingrezza and it made my movements worse. My movements are in my head, neck and now facial movements. I also have mouth movements at times also now. It keeps changjng. But everyone is different so it might work for you.

    • Lisaloulou

      239d

      I have also tried austedo and it also didn't help my symptoms. I csnt remember which one ingrezza or austedo that made me projectile vomit constantly. 🤢

      • mynewfriend

        229d

        @Lisaloulou I'm on Austedo now, my insurance refused Ingrezza. Was there a particular time of day/night you'd get nauseous or vomit? I've just started waking up feeling nauseous in the middle of the night but assumed it was migraine related

        • Lisaloulou

          229d

          @mynewfriend it was basically anytime during the day. Worse during car rides.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Alike health

Instantly get answers to medical questions with our AI, built from the collective wisdom of our community facing similar experiences

Thank you! Your submission has been received!

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion

Find people who are
experiencing a similar
medical reality